testostorone and probs

Discussion in 'General Health & Wellness' started by Jgavi, Jan 10, 2004.

  1. Jgavi

    Jgavi New Member

    i was informed that my narcotic use was killing my testostorone levels/balance so now i am on hormone replacement. it has helped me with energy,depression, libdo, etc.

    now my girlfriend who also has FMS is askiing me if her narcotic use is hurting her horomone balance, does anyone know off hand if pain medications effect a womans hormones as it does for men?, she isnt going to her doctor until next month and we are wondering if anyone has had this come up.
    thanks
    jgavi
  2. invalid

    invalid New Member

    hey, thanks for posting. My libido has been declining like crazy.

    How many narcotics does one have to take for this to happen? I take a total of maybe 100 mg of codeine per week, which is really not a lot, to supplement my acetaminophen when needed.
  3. Jgavi

    Jgavi New Member

    not sure what amount of narcotic use is going to effect you, i would ask your dr.